Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Reason for delay in period after abortion using MTP kit?

I used MTP kit for abortion under the supervision of a gynecologist . Bleeding with few clots continued for approx. 10 days. Then also did ultrasound to confirm for no retained product inside. Now, my next menstrual cycle is not resuming. My date was 7th & today its 11th. I did the strip test for pregnancy, its NEGATIVE. Please advice.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Hi,

Thank you for your query. I can understand your concerns.
After abortion a delay in periods is NORMAL as the uterus takes time to come back to its normal state.

I will advice you to wait another 4 weeks and then follow up with me if periods do not come.





Feel free to consult me directly
http://bit.ly/drsombiswas


Regards

Dr. Som Biswas M.D.
Mumbai
Answered: Sat, 29 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions